Comptes Rendus
Mathematical Analysis
Microlocalization of subanalytic sheaves
Comptes Rendus. Mathématique, Volume 345 (2007) no. 3, pp. 127-132.

In this Note we define specialization and microlocalization for sheaves on the subanalytic site. Applying these functors to the sheaves of tempered and Whitney holomorphic functions we get a unifying description of tempered and formal microlocalization of Andronikof (1994) and Colin (1998).

Dans cette Note, nous définissons la spécialisation et la microlocalisation des faisceaux sous-analytiques. En appliquant ces foncteurs aux faisceaux des fonctions holomorphes tempérées et de Whitney on obtient une description unifiée de la microlocalisation tempérée et formelle de Andronikof (1994) et de Colin (1998).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.06.017
Luca Prelli 1

1 Institut de mathématiques, Université Pierre-et-Marie-Curie, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2007__345_3_127_0,
     author = {Luca Prelli},
     title = {Microlocalization of subanalytic sheaves},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {127--132},
     publisher = {Elsevier},
     volume = {345},
     number = {3},
     year = {2007},
     doi = {10.1016/j.crma.2007.06.017},
     language = {en},
}
TY  - JOUR
AU  - Luca Prelli
TI  - Microlocalization of subanalytic sheaves
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 127
EP  - 132
VL  - 345
IS  - 3
PB  - Elsevier
DO  - 10.1016/j.crma.2007.06.017
LA  - en
ID  - CRMATH_2007__345_3_127_0
ER  - 
%0 Journal Article
%A Luca Prelli
%T Microlocalization of subanalytic sheaves
%J Comptes Rendus. Mathématique
%D 2007
%P 127-132
%V 345
%N 3
%I Elsevier
%R 10.1016/j.crma.2007.06.017
%G en
%F CRMATH_2007__345_3_127_0
Luca Prelli. Microlocalization of subanalytic sheaves. Comptes Rendus. Mathématique, Volume 345 (2007) no. 3, pp. 127-132. doi : 10.1016/j.crma.2007.06.017. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2007.06.017/

[1] E. Andronikof Microlocalisation temperée, Mémoires Soc. Math. France, Volume 57 (1994)

[2] V. Colin Formal microlocalization, C. R. Acad. Sci. Paris, Ser. I, Volume 327 (1998), pp. 289-293

[3] M. Kashiwara; P. Schapira Sheaves on Manifolds, Grundlehren Math. Wiss., vol. 292, Springer-Verlag, Berlin, 1990

[4] M. Kashiwara; P. Schapira Moderate and formal cohomology associated with constructible sheaves, Mémoires Soc. Math. France, Volume 64 (1996)

[5] M. Kashiwara; P. Schapira Ind-sheaves, Astérisque, Volume 271 (2001)

[6] M. Kashiwara; P. Schapira; F. Ivorra; I. Waschkies Microlocalization of ind-sheaves, Studies in Lie Theory, Progress in Math., vol. 243, Birkhäuser, 2006, pp. 171-221

[7] B. Malgrange Équations différentielles à coefficients polynomiaux, Progress in Math., vol. 96, Birkhäuser, 1991

[8] L. Prelli Sheaves on subanalytic sites, 2005 (arXiv:) | arXiv

[9] L. Prelli Microlocalization of subanalytic sheaves, 2007 (arXiv:) | arXiv

Cited by Sources:

Comments - Policy


Articles of potential interest

Microlocalization with growth conditions of holomorphic functions

Luca Prelli

C. R. Math (2010)